JMI cover

Journal of Mathematical Inequalities

Volume: 14

Year: 2020


Issue: 1 (March, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-01 Miao-Kun Wang, Miao-Ying Hong, Yang-Fan Xu, Zhong-Hua Shen, Yuming Chu: Inequalities for generalized trigonometric and hyperbolic functions with one parameter 1–21 View View
14-02 Monika Nowicka, Alfred Witkowski: Optimal bounds for the tangent and hyperbolic sine means II 23–33 View View
14-03 P. Agarwal, J. E. Restrepo: An extension by means of ω-weighted classes of the generalized Riemann-Liouville k-fractional integral inequalities 35–46 View View
14-04 Abdullah Mir, Ajaz Wani: A note on two recent results about polynomials with restricted zeros 47–52 View View
14-05 Nazar Khan, Muhammad Shafiq, Maslina Darus, Bilal Khan, Qazi Zahoor Ahmad: Upper bound of the third Hankel determinant for a subclass of q-Starlike functions associated with the lemniscate of Bernoulli 53–65 View View
14-06 Yu-Cheng An, Hairong Liu, Long Tian: The Dirichlet problem for a sub-elliptic equation with singular nonlinearity on the Heisenberg group 67–82 View View
14-07 Ladislav Matejíčka: Proof of one open inequality of Laub-Ilani type 83–98 View View
14-08 Víctor García García, Pedro Ortega Salvador: Weighted inequalities for the multilinear Hilbert and Calderón operators and applications 99–120 View View
14-09 Hark-Mahn Kim, Jin-Seok Park, Hwan-Yong Shin: Approximation of quadratic Lie ∗-derivations on ρ-complete convex modular algebras 121–134 View View
14-10 Jadranka Mićić Hot, Hamid Reza Moradi: Some inequalities involving operator means and monotone convex functions 135–145 View View
14-11 Jian Liu: An improved result of a weighted trigonometric inequality in acute triangles with applications 147–160 View View
14-12 Emrah Yıldırım: Monotonicity properties on k-digamma function and its related inequalities 161–173 View View
14-13 Masatoshi Ito: A new family of weighted operator means including the weighted Heron, logarithmic and Heinz means 175–186 View View
14-14 Feng Liu, Zunwei Fu, Liguang Wang: Inequalities for generalized parametric Marcinkiewicz integrals along polynomial compound curves 187–209 View View
14-15 P. N. Agrawal, A. M. Acu, R. Ruchi: q-generalized Bernstein-Durrmeyer polynomials 211–235 View View
14-16 Nasser-eddine Tatar: A nonlinear version of Halanay inequality and application to neural networks theory 237–247 View View
14-17 Nasir Mehmood, Saad Ihsan Butt, Đilda Pečarić, Josip Pečarić: Generalizations of cyclic refinements of Jensen's inequality by Lidstone's polynomial with applications in information theory 249–271 View View
14-18 H. K. Nigam, Md. Hadish: On approximation of function in generalized Zygmund class using CηT operator 273–289 View View
14-19 Jianzhong Xu, Wen Wang: Hermite-Hadamard type inequalities for the s-HH convex functions via k-fractional integrals and applications 291–303 View View